# SDR P5CA0100483

- Difficulty date: February 26, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 68,076 hours, 16,844 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON 1265 FRAME RT AND LT SIDE.  REPAIRED PER SB 747-53A-2416.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing ASB 747-53A2416](https://openairdocs.org/service-documents/boeing/747-53a2416.md). Cited as "SB 747-53A-2416"
